# SDR USAAD96070

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47429
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Disharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMERGENCY LIGHTS AND EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK.  (X)
